“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11456
School of Mathematics
  Title:   Invariant approximation for CAT(0) spaces
  Author(s):  A. Razani (Joint with H. Salahifard)
  Status:   Published
  Journal: Nonlinear Anal.
  Vol.:  72
  Year:  2010
  Pages:   2421-2425
  Supported by:  IPM
In this paper, for commuting pair consisting of a single-valued mapping t and multi-valued mapping T, which are satisfying Suzuki?s condition C, in a CAT(0) space X, we look for a solution to the problem of existence of zKX such that z=t(z) ∈ T(z), where K is a bounded closed convex subset of X. Our results improve and extend some recent results of Shahzad and Markin (2008) [12].

Download TeX format
back to top
scroll left or right